Porch number 1034 is now CLOSED

Discussion in 'Chit Chat' started by dmcduck, Jan 25, 2018.

  1. sunflowergirl

    sunflowergirl Well-Known Member

    Like all of you, I've been thinking about Diane and her sudden death. My cleaning lady was over today and I was telling her of the sudden death....mentioned mucinex.....and she had "this look" on her face. Here's what she told me.....years ago her son was very ill so she gave him some mucinex...his heart started beating wildly and they had to rush him to ER where he was given a shot to calm the heart down. I asked if he had heart problem or what. He is a performer with the Rockettes and he had to undergo an extensive medical tests which apparently included an EKG. The doctor asked if he had ever been very ill with a high fever which apparently scarred his heart from the rapid heart beat. Makes me wonder.......?

    I was out for lunch yesterday with my DD and family and then helped my DGD with her 4th grade huge science report/project. Today have done a lot of running around on errands AND finally received the package back which was sent 3 mos. ago to Russia. WHEW. No damage either from any customs opening. Now I have to refigure postage to this person's friend in the US and get it sent out tomorrow. I'll be back later. Truthly I'm worn out.
    Starlight74 and Mikie like this.
  2. dmcduck

    dmcduck Well-Known Member

    Kind of stayed away today in deference to everyone's sorrow over Diane's passing. Since I didn't actually "know" her in any sense, I wanted to give others the chance to vent their sorrows. Which isn't to say that I don't feel anything...I feel for all of you who are obviously suffering. Wouldn't it be a better world if we all felt as bad for the death of a stranger as for the death of a friend or family member?

    There has been some fallout from the upgrade, although nothing drastic. We will be mopping up for a bit, and will likely have an emergency deployment of some bug fixes.

    Sun - Plain Mucinex is nothing more than an expectorant - the same stuff in good old fashioned Robitussin, which has been around for ages. Mucinex D however also has a hefty dose of Sudafed - which in SOME sensitive individuals can cause heart issues. That may have been the cause in the case you stated. I'm not particularly sensitive, but even I can't take the really high doses. So glad you finally got your package back from Russia! I know we pay LOTS to ship our products to other countries.

    Mikie - I really hope for you that this crud is on the way out. I also hope your DSIL gets some answers. I know how frustrating it can be not to have them - as I'm sure many of us are. Your German wasn't too far off!

    Julie - Please continue to take it easy so as not to relapse!!

    Granni - Sounds like you have someone to help you with the German pronunciation. I just got back from choir and have the Kyrie from the Mozart Great Mass in c minor running through my head!

    Well, I'd love to stay and chat with everyone, but it's getting late. Have a lot of work again tomorrow. Hugs to Rock, Barry, Star, Spring and everyone else!
    Mikie and rockgor like this.